English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Stabilities of rough curvature dimension condition

MPS-Authors
/persons/resource/persons235940

Ozawa,  Ryunosuke
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Kazukawa, D., Ozawa, R., & Suzuki, N. (2020). Stabilities of rough curvature dimension condition. Journal of the Mathematical Society of Japan, 72(2), 541-567. doi:10.2969/jmsj/81468146.


Cite as: http://hdl.handle.net/21.11116/0000-0007-4DA6-8
Abstract
There is no abstract available